# SDR 03FDEA02248

- Difficulty date: December 26, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - IB FLAP OB HINGE FITTING IB PIVOT BORE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75212, TITLE: WINGS TRAILING EDGE AND TRAILING EDGE DEVICES- LT INBOARD FLAP HINGE BRACKET REPAIR.
